# SDR 04FDEA01707

- Difficulty date: June 13, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 41,170 hours, 8,318 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O & GEAR RETRACTION, PASSING 6000 FT, BRAKE DIFF TEMP ALERT APPEARED.  TEMP ON BRAKE NR 6 WAS 400 & RISING.  ALL OTHER BRAKE TEMPS WERE LESS THAN 50.  LANDING GEAR WAS EXTENDED TO COOL & STOP THE RISING TEMP ON BRAKE NR 6.  BRAKE DIFF TEMP ALERT WENT AWAY AFTER TEMP DECREASE BELOW 300.  AFTER LANDING BRAKE TEMP IS AT 656 DEG.  REMOVED AND REPLACED BRAKE TEMP SENSOR PER MM 32-46-01-4.
